# SDR HNAA2015112500351

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 75,502 hours, 75,502 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, INBD AND OTBD GROUND SPOILER CAUTION LIGHTS ILLUMINATED.  SPOILERS DID NOT MOVE.  INSPECTED AND FOUND MICROSWITCH 2761 IS OUT OF ADJUSTMENT.  RIGGED SWITCH IAW MM 76-10-13. OPS CHECKED SPOILERS. OPS CHECKED GOOD AT THIS TIME.
